# SDR AALA20150513010

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 43,699 hours, 20,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHTS ABOVE ROWS 12 & 13 INOPERATIVE.  R & R CABIN EMER LIGHT BATTERY PACK ABOVE SEAT 12 & 13 IAW AMM 33-53-00.  PERFORMED OPERATION CHECK.  SYS CHECKED NORMAL.
